MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER URINE COMPLETE CUP KIT; TRANSPORT CULTURE MEDIUM

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER URINE COMPLETE CUP KIT; TRANSPORT CULTURE MEDIUM
Model Number 364956
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown, device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported the bd vacutainer® urine complete cup kit experienced under-fill or low draw.The following information was provided by the initial reporter.The customer stated there was a "filling issue when using urine tube that is included in urine kit.The customer "could not get urine to suction into tubes.Unsure if it was faulty tubes or lid on cup.Opened another kit and poured urine into a new cup and was able to transfer urine to new tubes.".
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos from the customer for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.
 
Event or Problem Description

Brand Name
BD VACUTAINER URINE COMPLETE CUP KIT
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10865231
Report Number1917413-2020-01167
Device Sequence Number11503889
Product Code JSM
UDI-Device Identifier50382903649568
UDI-Public50382903649568
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number364956
Device Catalogue Number364956
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1